# SDR IPXA2020021051991

- Difficulty date: February 8, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 16,746 hours, 6,089 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Torn
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ATB - HEAVY VIB CLIMBING OUT OF 7000 FT AND GOT WORSEW AS WE ACCELERATED ABOVE 10,000 FT, VIB WAS FELT IN BOTH CONTROL COLUMNS AND FLOOR. SLOWED TO 290 / 0.78 AND VIB DECREASED. APPEARS LESS VIB IN DESCENTC/W AIRFRAME CONDITIONAL INSP PER M/M 05-51-38-202-001 (B) (3). NO DEFECTS FOUND. NOSE RADOME UPPER SEAL TORN AT RT END. REPAIRED PER EO B767-5350-75451-1A. R/R WORN R/H AFT NLG DOOR 2 EA FWD SEAL & I/B SEAL PER AMM 32-22-04. R/R TORN L/H AFT NLG PER  DOOR FWD SEAL PER AMM 32-22-00.
